# SDR DL72S961184

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY SLIDE ILLUMINATION LIGHT INOP.  CLEANED LIGHT SOCKET CENTER CONTACT, REBULBED AND OPN NOW NORMAL.
